# SDR ASAA2016062517150

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,120 hours, 10,008 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, SINGLE FMC OPERATION MESSAGE APPEARED ON BOTH CDU'S.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836, NR 1 AND NR 2 FMC OPERATED, RESTORED.
